Stomach bloat, diarrhea. Taking vitamin B tablets. Treatment?
I ve been having a stomach bloat and diarrea for about 3 days now. I think the cause might be that I took vitamin B tablets the days before. It really hurts and I ve tried everything to get rid of it. Drinking hot water, taking Gaviscon medicine tablets. I don t have an appetite , I can t eat...
Simvastatin cholesterol tablets
i have been taking simvastatin for six months now,with no problems,until about a month ago,i have a really bloated stomach,now i am not sure that the tablets are causing this,but was told of another person with the same problem,that changed their statin to a different type,and had no more...
Is there any home remedies for Bloating ?
I was having bloating problem for almost for a year. i used all tablets and syrup, it didnt help me much. a ayurvedic doctor gave me tandrusth choorn. almost 60% of my problem was solved. those who have severe burping can go for it, try it and then reply
Is there any side effect by taking lutera tablets ?
I was on Reclipsen for almost a yr and had bad bloating , constipation for days and then would have several bowel movements in a day for a moment of relief... all to go thru the cycyle again. Dr just changed me to Lutera which I see bloating to be a side effect of that too. Is there a better...
I take complete vegetables diet
my stomach is bloated
pls help me
At the moment you may take dulcolax 2 tablet for couple of days to relieve your constipation but for longterm you should develop the habit of taking plenty of water everyday and doing the exercises regularly for 45 minutes a day.
Keep taking high fibre diet by consuming green vegetables and fresh fruits.
i am 16 yrs old
my weight is 86kgs and height is 161cms.
i am suffering from PCOD and also irregular periods , pain and bloating
need immediate help
You should start taking metformin tablets. As that will help in PCOD as well as the insulin resistance that causing such increased weight. However a thorough examination is required for the complete analysis of the problem.
I will suggest that yoou see a gynaecologist
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions